It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


The two things that you mentioned that cause me problems were the glutamine, and whey protein. I started supplementing early last summer, getting back heavy into weight training, and my face broke out something fierce. Not just little pimples, but these deep, hard lesions on my jawline and neck. I was baffled, but I knew it had to be something I added.

Did some research, and glutamine can cause this for both men AND women. Do some searches on the web, you will see others complaining about glutamine supplementation causing them serious skin problems.

The whey protein made me break out a little more than usual, but nothing I couldn't live with. I also used creatine a few years back, didn't give me any acne.

And for those who think it was the exercising/sweating that caused the acne, I still weight train and exercise daily and sweat a lot when I work out, and my skin is crystal clear.

Definitely take a look at stopping/lowering at least the glutamine supplements, and give your body a month to recover. I bet your skin gets much better.

Snippets from the net:

"I am a 120lb woman (27 years old). I have recently added Glutamine powder to my diet. I have noticed an increase in acne on my face. I did discontinue the use and the acne went away. Then I restarted taking the Glutamine (only about 1/2 the recommended dose) and back came the acne."

"I definitely, without a doubt, break out on my body when taking glutamine. I have tested this twice. After two days of mixing glutamine with creatine (Phosphagen HP), my back gets a bunch of acne. The acne stays the whole while I stay on glutamine. Once I cut out the glutamine but stay on creatine, the back pimples go away within two to three days. I've never had back acne before, until glutamine."

"Like some others have metioned, I too have noticed an increase in acne since starting Glut supplementation. I only started taking it about 2 weeks ago, and have had several breakouts since then."





All times are GMT -7. The time now is 05:15 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!